# SDR CALA2018060601426

- Difficulty date: June 4, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 105,808 hours, 16,520 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146T51453
- Condition: Corroded
- Location: Bs 1562
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1562,  LBL 55 - 77, FLOORBEAM UPPER TEE CORRODED.   THE FLOORBEAM WAS REPAIRED IAW SRM 53-00-51, REPAIR 1, FIG 201, DETAIL I.
